# SDR UPS96621224

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 41809104
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

BLOCK TURN BACK, LEFT OIL PRESSURE EICAS IN AMBER.  DECREASE TO RED RANGE.  READ 8 PSI, SHUT ENGINE DOWN AND RETURNED TO RAMP.  OIL PRESSURE LIGHT NOT ILLUM.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TRANSMITTER, LEAK AND OPS CK'D OK.  P/N OFF 418-09104.  S/N OFF 9501031.   P/N ON 418-09104.  S/N ON  9537088.
